Integrable boundary conditions for quad equations, open boundary reductions and integrable mappings

Caudrelier, V orcid.org/0000-0003-0129-6758, van der Kamp, PH and Zhang, C (2022) Integrable boundary conditions for quad equations, open boundary reductions and integrable mappings. International Mathematics Research Notices, 2022 (22). pp. 18110-18153. ISSN 1073-7928

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author(s) 2021. Published by Oxford University Press. All rights reserved. This is an author produced version of an article published in International Mathematics Research Notices. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: November 2022
  • Published (online): 24 August 2021
  • Accepted: 9 August 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Aug 2021 14:16
Last Modified: 10 Aug 2023 13:34
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/imrn/rnab188
Open Archives Initiative ID (OAI ID):

Export

Statistics